MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. TRANSPAC® IV MONITORING KIT WITH SAFESET¿ RESERVOIR AND 2 BLOOD SAMPLING PORTS,; TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. TRANSPAC® IV MONITORING KIT WITH SAFESET¿ RESERVOIR AND 2 BLOOD SAMPLING PORTS,; TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR
Model Number 42646-06
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/14/2022
Type of Reportable Event Malfunction
Event or Problem Description
The event involved a transpac® iv monitoring kit with safeset¿ reservoir and 2 blood sampling ports, 84" tubing, disposable transducer, 3 ml squeeze flush, macrodrip (pole mount) in which the customer reported that the arterial syringe became separated from the rubber.The event happened during procedure on a patient.There was patient involvement, however, no harm was reported as a consequence of this event.
 
Additional Manufacturer Narrative
The device is expected to be returned for evaluation, however, it is yet to be received.
 
Additional Manufacturer Narrative
One used list #426460406, transpac® iv monitoring kit with safeset¿ reservoir and 2 blood sampling ports, 84" tubing, disposable transducer, 3 ml squeeze flush, macrodrip (pole mount); lot #5487184 was received for evaluation on 3/30/22.The reported complaint of plunger tip separation is confirmed on the returned set.During visual inspection, the plunger was found detached from the plunger tip.The plunger tip of the safeset reservoir was separated and unable to be pulled back.The probable cause was due to the clips not being fully inserted (engaged) into the mating component during the manufacturing process.Lot history review was performed and no nonconformities were identified that may have contributed to the reported complaint.

Brand Name
TRANSPAC® IV MONITORING KIT WITH SAFESET¿ RESERVOIR AND 2 BLOOD SAMPLING PORTS,
Common Device Name
TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
michael visocnik
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key13941160
Report Number9617594-2022-00067
Device Sequence Number17787397
Product Code DRS
UDI-Device Identifier00840619028053
UDI-Public(01)00840619028053(17)240701(10)5487184
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K061573
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/01/2024
Device Model Number42646-06
Device Catalogue Number426460406
Device Lot Number5487184
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/11/2022
Supplement Date Received by Manufacturer05/03/2022
Initial Report FDA Received Date03/29/2022
Supplement Report FDA Received Date05/10/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown